# SDR CA130225013

- Difficulty date: February 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 50,460 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) GREEN HYD QTY INDICATION SHOWING JUST ABOVE AMBER BAND IN FLIGHT.  ACFT  DIVERTED FOLLOWING GREEN HYD SYSTEM FLUID LOSS.  HAVE FOUND SLIGHT LEAK AT PTU MANIFOLD IN LT WHEEL WELL.  PTU MANIFOLD UNION FITTING ITEM 9 FOUND LEAKING, UNION PACKING REPLACED IAW AMM 29-11-15/401. LEAK CK C/OUT SERVICE. GREEN SYS QTY SERVICED.
